Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Closed ideals with bounded approximate identities in some Banach algebras


Author: Issa Mohamadi
Journal: Proc. Amer. Math. Soc. 148 (2020), 3473-3478
MSC (2010): Primary 46E25, 13B22, 46B80, 46E15, 46J05, 47H09, 37C25, 47L45
DOI: https://doi.org/10.1090/proc/15021
Published electronically: May 8, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we characterize closed ideals with bounded approximate identities in some Banach algebras. Our results provide answers to a question of Lau and Ülger.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46E25, 13B22, 46B80, 46E15, 46J05, 47H09, 37C25, 47L45

Retrieve articles in all journals with MSC (2010): 46E25, 13B22, 46B80, 46E15, 46J05, 47H09, 37C25, 47L45


Additional Information

Issa Mohamadi
Affiliation: Department of Mathematics, Sanandaj Branch Islamic Azad University, Sanandaj, Iran
Email: imohamadi@iausdj.ac.ir, imohamadi.maths@gmail.com

DOI: https://doi.org/10.1090/proc/15021
Keywords: Banach algebra, bounded approximate identity, the Opial property, The Fourier-Stieltjes algebra, nonexpansive mappping, fixed point, weak* closed
Received by editor(s): October 10, 2019
Received by editor(s) in revised form: January 10, 2020
Published electronically: May 8, 2020
Communicated by: Stephen Dilworth
Article copyright: © Copyright 2020 American Mathematical Society